# SDR K11A2021020200040

- Difficulty date: January 10, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N730CK
- Make and model: Boeing 737-4C9
- Aircraft serial: 26437
- Aircraft time: 59,745 hours, 30,911 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Bracket
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING O/B MIDFLAP BALLNUT SCREW ATTACHMENT BRACKET O/B HAS BOLT HOLE WITH CORROSION ON THE O/B LOWER BOLT HOLE
